# SDR CALA2013110792702

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,330 hours, 14,314 cycles
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S INST PANEL FLOOD LIGHTS WON'T LIGHT OR DIM WITH CONTROL KNOB.  LIGHTS DO NOT ILLUMINATE BRIGHT WITH LIGHT OVERRIDE SWITCH ON.  REPLACED LIGHT MODULE, NO HELP.   REPLACED DIMMER CONTROL UNIT, ALL OPERATIONS NORMAL.
